# SDR YADA20141218001

- Difficulty date: December 18, 2014
- Submitted: December 20, 2014
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 69,609 hours, 66,899 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1016880175
- Condition: Ruptured
- Location: Lt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLIGHT CREW SELECTED LANDING GEAR DOWN.  THE NOSE GEAR FAILED TO COMPLETELY EXTEND & LOCK, LANDING GEAR PUMP CONTINUED TO RUN.  THE PILOT PULLED THE LG CB & THEN THE HYD LOW LEVEL ANNUNCIATOR ILLUMINATED.  THE PILOT COMPLETED THE GEAR EXTENSION WITH THE HAND PUMP & RECEIVED THREE GREEN LIGHTS & NO HANDLE WARNING, LANDING WITHOUT INCIDENT.  LOCATED EVIDENCE OF A HYD LEAK IN THE LT MAIN GEAR WELL & REPLACED A FAILED LEAKING FLEXIBLE HYD LINE AT THE GEAR ACTUATOR.
